Ibuprofen EG 600 mg x 30 Coated tablets
Adults and children> 12 years old
- Recommended starting dose: 3 x 600 mg per day
- Maintenance dose: 3 x 400 mg or 2 x 600 mg per day
- Rheumatoid arthritis, ankylosing spondylitis: up to 4 x 600 mg per day
- 2 x 400 mg per day to 3 x 400 mg or 2 x 600 mg per day
- Dysmenorrhea: 3 x 400 mg per day.
- Treatment should be started as soon as the first painful symptoms appear. A treatment of two to three days is usually sufficient.
- 400 mg once daily
- Max. 3 x 400 mg per day
- Initial dose according to severity (for a few days)
- or 3000 mg per day (2 x 600 mg in the morning, 1 x 600 mg at noon and 2 x 600 mg in the evening)
- or 2400 mg per day (1 x 600 mg in the morning and noon and 2 x 600 mg in the evening).
- Then gradually reduce to 1800 mg per day (3 x 600 mg) to a maintenance dose of 1200 mg per day (3 x 400 mg or 2 x 600 mg)
- Max. 3 x 600 mg / day
Children <12 years old
2 to 6 years: maximum 600 mg per day (3 x 200 mg)
7 to 11 years: maximum 1200 mg per day (3 x 400 mg)
To be taken preferably about 1 hour before meals
Take ibuprofen tablets with a glass of water.
For the treatment of morning stiffness, take the first daily dose upon getting up, on an empty stomach, with a little liquid
The active substance is ibuprofen. Each tablet contains 400, 600 or 800 mg of ibuprofen.
The other ingredients are: Corn starch, sodium carboxymethyl starch, magnesium stearate, hypromellose, polyethylene glycol 400, polyethylene glycol 6000.
10 other products in the same category: